# SDR 99ZZZX1642

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21NA
- Make and model: Mooney M20F
- Aircraft serial: 680203
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Regulator
- Part number: 2540537
- Condition: Contaminated
- Location: Fuel System
- Part time: 2,072 hours
- Component: Bendix, 2524054
- Stage of operation: NR
- Nature of condition: Y, W
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT WHILE AIRCRAFT WAS FLYING.
